Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 132, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Dec 15, 2011, 5:55 AM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Dec 15, 2011, 6:01 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2011, 5:55 AM EST (10:55 UTC)
- In effect from
- Dec 15, 2011, 6:01 AM EST
- Expired
- Dec 15, 2011, 9:12 PM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Wabash (WABI3).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
985 WGUS43 KIWX 151055 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 555 AM EST THU DEC 15 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES .RUN-OFF FROM HEAVY RAINFALL WEDNESDAY AND WEDNESDAY NIGHT IS EXPECTED TO CAUSE MINOR FLOODING ON THE WABASH RIVER AT WABASH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC017-103-169-161055- /O.NEW.KIWX.FL.W.0132.111215T1101Z-111217T0720Z/ /WABI3.1.ER.111215T1101Z.111216T0000Z.111216T0720Z.NO/ 555 AM EST THU DEC 15 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT WABASH * UNTIL LATE THURSDAY NIGHT. * AT 5 AM THURSDAY THE STAGE WAS 13.8 FEET AND RISING. * MINOR FLOODING IS FORECAST WITH A CREST OF 15.3 FEET THURSDAY AFTERNOON. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.4 FEET WHICH OCCURRED ON JAN 15 2007. $$
3 follow-up statements
676 WGUS83 KIWX 151252 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 752 AM EST THU DEC 15 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI... WABASH AND WHITLEY COUNTIES WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED MINOR FLOODING ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC017-085-103-169-183-161252- /O.EXT.KIWX.FL.W.0130.000000T0000Z-111217T2136Z/ /NMCI3.1.ER.111215T1015Z.111216T0000Z.111216T2136Z.NO/ 752 AM EST THU DEC 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE EEL RIVER AT NORTH MANCHESTER * UNTIL SATURDAY AFTERNOON. * AT 7 AM THURSDAY THE STAGE WAS 9.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.0 FEET AROUND 7 PM THURSDAY DECEMBER 15 AND FALL BELOW FLOOD STAGE AROUND 4 PM FRIDAY DECEMBER 16. * AT 10.0 FEET...FLOOD WATERS NEAR LUMBER COMPANY AND TRAILER COURT ON SOUTH MILL STREET. $$ INC017-103-169-161251- /O.EXT.KIWX.FL.W.0132.000000T0000Z-111217T1400Z/ /WABI3.1.ER.111215T1055Z.111216T0000Z.111216T1400Z.NO/ 752 AM EST THU DEC 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER AT WABASH * UNTIL SATURDAY MORNING. * AT 7 AM THURSDAY THE STAGE WAS 14.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 15.0 FEET AROUND 7 PM THURSDAY DECEMBER 15 AND FALL BELOW FLOOD STAGE AROUND 9 AM FRIDAY DECEMBER 16. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. $$
371 WGUS83 KIWX 151634 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1134 AM EST THU DEC 15 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI... WABASH AND WHITLEY COUNTIES WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND STARKE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND WABASH COUNTIES .RECENT HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC017-085-103-169-183-161634- /O.EXT.KIWX.FL.W.0130.000000T0000Z-111217T2024Z/ /NMCI3.1.ER.111215T1015Z.111216T0000Z.111216T2024Z.NO/ 1134 AM EST THU DEC 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE EEL RIVER AT NORTH MANCHESTER * UNTIL SATURDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 9.9 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.5 FEET AROUND 7 PM THURSDAY DECEMBER 15 AND FALL BELOW FLOOD STAGE AROUND 3 PM FRIDAY DECEMBER 16. * AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER COURT ON SOUTH MILL STREET. $$ INC003-069-169-161634- /O.CON.KIWX.FL.W.0133.000000T0000Z-111217T0415Z/ /LRHI3.1.ER.111215T2255Z.111216T0200Z.111216T0415Z.NO/ 1134 AM EST THU DEC 15 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER ABOVE HUNTINGTON * UNTIL FRIDAY EVENING. * AT 8 AM THURSDAY THE STAGE WAS 14.1 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY AFTERNOON AND CREST NEAR 15.2 FEET AROUND 9 PM THURSDAY DECEMBER 15 AND FALL BELOW FLOOD STAGE AROUND 11 PM THURSDAY DECEMBER 15. * AT 15.0 FEET...THE RIVER IS AT BANKFULL CONDITIONS. $$ INC017-103-169-161634- /O.EXT.KIWX.FL.W.0132.000000T0000Z-111217T1100Z/ /WABI3.1.ER.111215T1055Z.111215T1800Z.111216T1100Z.NO/ 1134 AM EST THU DEC 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER AT WABASH * UNTIL SATURDAY MORNING. * AT 10 AM THURSDAY THE STAGE WAS 15.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 15.2 FEET AROUND 1 PM THURSDAY DECEMBER 15 AND FALL BELOW FLOOD STAGE AROUND 6 AM FRIDAY DECEMBER 16. $$ INC091-141-149-161634- /O.EXT.KIWX.FL.W.0131.000000T0000Z-111223T0000Z/ /DAVI3.1.ER.111215T1037Z.111216T1200Z.111222T0000Z.NO/ 1134 AM EST THU DEC 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL THURSDAY DECEMBER 22. * AT 11 AM THURSDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.2 FEET AROUND 7 AM FRIDAY DECEMBER 16 AND FALL BELOW FLOOD STAGE AROUND 7 PM WEDNESDAY DECEMBER 21. * AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS. $$
330 WGUS83 KIWX 160212 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 912 PM EST THU DEC 15 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC017-103-169-160242- /O.CAN.KIWX.FL.W.0132.000000T0000Z-111217T1100Z/ /WABI3.1.ER.111215T1055Z.111215T1500Z.111215T2046Z.NO/ 912 PM EST THU DEC 15 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT WABASH * AT 8 PM THURSDAY THE STAGE WAS 12.4 FEET * FLOOD STAGE IS 14.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THURSDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO NEAR 12.2 FEET AROUND 1 AM FRIDAY DECEMBER 16. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 15, 4:59 AM EST, 56 minutes earlier.
Area forecast discussion, Dec 15, 4:59 AM EST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EST THU DEC 15 2011 .SHORT TERM... TODAY THROUGH FRIDAY NIGHT...A COLD FRONT WAS MOVING RAPIDLY EAST ACROSS ILLINOIS EARLY THIS MORNING AND WILL CONTINUE TO MOVE EAST OVER THE FORECAST AREA TODAY. AREAS OF RAIN WERE WELL AHEAD OF THE FRONT IN AN AREA OF ISENTROPIC LIFT. THE HEAVIEST RAINFALL HAD MOVED SOUTHEAST OUT OF THE FORECAST AREA. WIDESPREAD TOTAL RAINFALL AMOUNTS UP TO 3 AM THIS MORNING OF 1.00 TO 1.50 HAVE BEEN REPORTED FROM NUMEROUS MESONET OBSERVING STATIONS. MANY RIVERS HAVE BEEN RISING RAPIDLY OVERNIGHT AND SOME RIVER FLOODING IS LIKELY. FOR NOW HOWEVER...DO NOT EXPECT WIDESPREAD AREAL FLOODING...SO HAVE NOT ISSUED AN AREAL FLOOD WARNING. ADDITIONAL RAINFALL AMOUNTS SHOULD BE LESS THAN 0.25 INCH TODAY. OTHERWISE...RAIN SHOULD END TODAY AFTER A NARROW BAND OF SHOWERS ALONG THE FRONT PASSES. MUCH COLDER AIR WILL SPREAD INTO THE AREA TONIGHT...BUT CONDITIONS ARE VERY MARGINAL FOR LAKE EFFECT SNOW WITH DELTA T VALUES OF 10 TO 14 AND A 280 FETCH...SO HAVE JUST LAKE EFFECT FLURRIES TONIGHT AND FRIDAY NIGHT. && .LONG TERM.../SATURDAY THROUGH WEDNESDAY/ SHRTWV EXPECTED TO MOVE SE ACROSS THE GRTLKS ALONG SRN PERIPHERY OF CIRCULATION ASSOCIATED WITH POLAR VORTEX CENTERED OVER NE CANADA ON SATURDAY. NAM HAS HAD GOOD RUN-RUN CONTINUITY ON THIS FEATURE SUGGESTING LOW LEVELS WILL BE MOIST/UNSTABLE ENOUGH FOR SCT LAKE ENHANCED SNOW SHOWERS AS THE SHRTWV MOVES THROUGH THE AREA. SUBSIDENCE BEHIND THE SHRTWV SHOULD LOWER INVERSION SATURDAY NIGHT. LEFT THIS PERIOD DRY... THOUGH SOME POTENTIAL FOR LINGERING FLURRIES OR LIGHT SNOW SHOWERS INTO THE EVE. MAIN CONCERN FOR DAYS4-7 (SUN-WED) REMAINS THE TRACK/TIMING OF SWRN U.S. CUT-OFF LOW AS IT EJECTS NE. LATEST MEDIUM RANGE MODELS IN BETTER AGREEMENT ON A SLOWER SOLUTION THAN INDICATED PREVIOUSLY WITH GEM THE OUTLIER FCSTG SYSTEM TO LIFT OUT FASTER AND PHASE WITH NRN STREAM BY TUE MORNING...WHILE REMAINDER SUGGEST LOW WILL STILL BE CLOSED OFF OVER THE TX PHDL/WRN OK AT THAT TIME. BASED ON CONSENSUS OF 00Z MODELS TRENDED POPS DOWN IN THE MON-TUE TIME FRAME. TIMING/EVOLUTION DIFFERENCES IN MEDIUM RANGE MODELS WRT EJECTING OF SWRN LOW BECOME RATHER LARGE BY WED...WITH MODEL CONSENSUS SUGGESTING A SLIGHT CHC MENTION OF PRECIP WARRANTED. THICKNESS/FCST SOUNDINGS INDICATED CWA WILL BE CLOSE TO RAIN/SNOW LINE AS THIS SYSTEM MOVES THROUGH SO MAINTAINED RAIN AND/OR SNOW PTYPE IN FCST EARLY NEXT WEEK. TEMPS SHOULD BE AT OR A BIT ABOVE NORMAL... ESPECIALLY ON LOWS THROUGH THE LONG RANGE PERIOD. && .AVIATION... HEAVIER RAIN HAD SHIFTED WELL SOUTHEAST OF FWA...BUT AREAS OF RAIN CONTINUE TO DEVELOP AHEAD OF A COLD FRONT EXTENDING FROM NORTH CENTRAL IL TO WEST CENTRAL IL. THIS FRONT WILL MOVE ACROSS NRN INDIANA LATER THIS MORNING...WITH WINDS SHIFTING TO THE WEST AND INCREASING BEHIND THE FRONT. HAVE UPDATED GRIDS FOR MAINLY MINOR UPDATED AND TO GET RID OF EVENING WORDING. IFR CONDITIONS SHOULD IMPROVE ONCE THE FRONT PASSES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LMZ043-046. && SHORT TERM...SKIPPER LONG TERM...JT AVIATION...SKIPPER
Hazardous weather outlook, Dec 15, 4:58 AM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EST THU DEC 15 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EST THU DEC 15 2011 /358 AM CST THU DEC 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT RUN-OFF FROM HEAVY RAINFALL WEDNESDAY AND WEDNESDAY NIGHT WILL LIKELY CAUSE MINOR FLOODING ON SOME RIVERS IN THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR FLOODING ON SOME RIVERS IN THE AREA MAY PERSIST INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAINFALL AND FLOODING ARE REQUESTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THROUGH THIS EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:43 PM EST | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 8 days |
| Dec 15, 2:32 AM EST | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 44 hr |
| Dec 15, 5:03 AM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 5 days |
| Dec 15, 6:51 AM EST | River Flood Warning | IWX | Allen, Huntington, Wabash | 15 hr |
| Dec 15, 7:42 AM EST | River Flood Watch | IWX | Carroll, White | 32 hr |
| Dec 15, 11:16 AM EST | River Flood Warning | IWX | Allen, DeKalb | 5 days |
| Dec 15, 11:16 AM EST | River Flood Warning | IWX | Elkhart, Saint Joseph | 3 days |
| Dec 15, 11:41 AM EST | River Flood Warning | IWX | Carroll, Pulaski, White | 6 days |
| Dec 15, 2:06 PM EST | River Flood Warning | IWX | Elkhart, Noble | 32 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.